Space-Time Diffeomorphisms in Noncommutative Gauge Theories
In previous work [Rosenbaum M. et al., J. Phys. A: Math. Theor. 40 (2007), 10367–10382] we have shown how for canonical parametrized field theories, where space-time is placed on the same footing as the other fields in the theory, the representation of space-time diffeomorphisms provides a very conv...
Main Authors: | , , |
---|---|
Format: | Article |
Language: | English |
Published: |
National Academy of Science of Ukraine
2008-07-01
|
Series: | Symmetry, Integrability and Geometry: Methods and Applications |
Subjects: | |
Online Access: | http://dx.doi.org/10.3842/SIGMA.2008.055 |